A 56 year old man was brought to the emergency department with an - ProProfs Discuss
Topics
Products
Follow Us:

A 56-year-old man was brought to the emergency department with an acute myocardial infarction. The man was taking sildenafil before intercourse because of an erectile dysfunction. Recently he was diagnosed with exertional angina and an appropriate therapy was prescribed. Which of the following drugs most likely caused the disease of this patient?



A. Propanolol
B. Diltiazem
C. Nitroglycerin
D. Nifedipine
E. Verapamil

This question is part of Pharmacology Test 3
Asked by Rlg, Last updated: May 07, 2020

+ Answer
Request

1 Answer

John Smith

John Smith

Answered Apr 09, 2017

Nitroglycerin
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.